RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 2, Pages 235–247 (Mi mz1270)  

This article is cited in 9 scientific papers (total in 9 papers)

Concerning the multiplicators of Fourier series in the trigonometric system

E. D. Nursultanov

Institute of Applied Mathematics National Academy of Sciences of Kazakhstan

Abstract: In this paper we prove theorems on multiplicators of Fourier series in $L_p$, where the conditions depend on a parameter $p$. An example illustrating the importance of these conditions is constructed.

DOI: https://doi.org/10.4213/mzm1270

Full text: PDF file (228 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:2, 205–214

Bibliographic databases:

UDC: 517.518.47
Received: 26.04.1996
Revised: 15.04.1997

Citation: E. D. Nursultanov, “Concerning the multiplicators of Fourier series in the trigonometric system”, Mat. Zametki, 63:2 (1998), 235–247; Math. Notes, 63:2 (1998), 205–214

Citation in format AMSBIB
\Bibitem{Nur98}
\by E.~D.~Nursultanov
\paper Concerning the multiplicators of Fourier series in the trigonometric system
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 2
\pages 235--247
\mathnet{http://mi.mathnet.ru/mz1270}
\crossref{https://doi.org/10.4213/mzm1270}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1629902}
\zmath{https://zbmath.org/?q=an:0920.42006}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 2
\pages 205--214
\crossref{https://doi.org/10.1007/BF02308760}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075520700030}


Linking options:
  • http://mi.mathnet.ru/eng/mz1270
  • https://doi.org/10.4213/mzm1270
  • http://mi.mathnet.ru/eng/mz/v63/i2/p235

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. E. D. Nursultanov, N. T. Tleukhanova, “Multipliers of Multiple Fourier Series”, Proc. Steklov Inst. Math., 227 (1999), 231–236  mathnet  mathscinet  zmath
    2. Nursultanov, ED, “Concerning the multiplicators of Fourier series in the trigonometric system (vol 63, pg 205, 1998)”, Mathematical Notes, 65:5–6 (1999), 801  mathnet  crossref  mathscinet  isi
    3. E. D. Nursultanov, N. T. Tleukhanova, “Approximate computation of integrals for functions in $W_p^\alpha[0,1]^n$”, Russian Math. Surveys, 55:6 (2000), 1165–1167  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. I. N. Brui, “Conservative Means of Orthogonal Series and the Spaces $L^p[0;1]$, $p\in (1;\infty )$”, Math. Notes, 71:2 (2002), 166–176  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. N. T. Tleukhanova, “Interpolation Formula for Functions of Several Variables”, Math. Notes, 74:1 (2003), 151–153  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. E. D. Nursultanov, N. T. Tleukhanova, “Quadrature formulae for classes of functions of low smoothness”, Sb. Math., 194:10 (2003), 1559–1584  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. E. D. Nursultanov, N. T. Tleukhanova, “On reconstruction of multiplicative transformations of functions in anisotropic spaces”, Siberian Math. J., 55:3 (2014), 482–497  mathnet  crossref  mathscinet  isi  elib  elib
    8. Ydyrys A. Sarybekova L. Tleukhanova N., “The multipliers of multiple trigonometric Fourier series”, Open Eng., 6:1 (2016), 367–371  crossref  isi  elib  scopus
    9. Akylzhanov R., Nursultanov E., Ruzhansky M., “Hardy–Littlewood–Paley inequalities and Fourier multipliers on SU(2)”, Studia Math., 234:1 (2016), 1–29  crossref  mathscinet  zmath  isi  elib  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:490
    Full text:160
    References:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020